Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Almost split sequences for group algebras of finite representation type


Author: Idun Reiten
Journal: Trans. Amer. Math. Soc. 233 (1977), 125-136
MSC: Primary 16A26; Secondary 20C05
DOI: https://doi.org/10.1090/S0002-9947-1977-0573041-3
MathSciNet review: 0573041
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let k be an algebraically closed field of characteristic p and G a finite group such that p divides the order of G. We compute all almost split sequences over kG when kG is of finite representation type, or more generally, for a finite dimensional k-algebra $ \Lambda $ given by a Brauer tree. We apply this to show that if $ \Lambda $ and $ \Lambda '$ are stably equivalent k-algebras given by Brauer trees, then they have the same number of simple modules.


References [Enhancements On Off] (What's this?)

  • [1] M. Auslander and I. Reiten, Stable equivalence of Artin algebras, Proc. Conf. on Orders, Group Rings and Related Topics (Ohio State Univ., Columbus, Ohio, 1972), Lecture Notes in Math., vol. 353, Springer-Verlag, Berlin and New York, 1973, pp. 8-71. MR 49 #356. MR 0335575 (49:356)
  • [2] -, Stable equivalence of dualizing R-varieties, Advances in Math. 12 (1974), 306-366. MR 49 #7251. MR 0342505 (49:7251)
  • [3] -, Stable equivalence of dualizing R-varieties. III: Dualizing R-varieties stably equivalent to hereditary dualizing R-varieties, Advances in Math. 17 (1975), 122-142. MR 0404241 (53:8044)
  • [4] -, Stable equivalence of dualizing R-varieties. V: Artin algebras stably equivalent to hereditary algebras. Advances in Math. 17 (1975), 167-195. MR 0404243 (53:8046)
  • [5] -, Representation theory of Artin algebras. III: Almost split sequences, Comm. in Algebra 3 (1975), 239-294. MR 0379599 (52:504)
  • [6] -, Representation theory of Artin algebras. IV: Invariants given by almost split sequences, Comm. Algebra 5 (1977), 443-518. MR 0439881 (55:12762)
  • [7] -, Representation theory of Artin algebras. V: Methods for computing almost split sequences and irreducible morphisms, Comm. Algebra 5 (1977), 519-554. MR 0439882 (55:12763)
  • [8] P. Gabriel, Indecomposable representations. II, Symposia Mathematica, Vol. XI (INDAM, Rome, 1971), Academic Press, New York and London, 1973, pp. 81-104. MR 49 #5132. MR 0340377 (49:5132)
  • [9] G. J. Janusz, Indecomposable modules for finite groups, Ann. of Math. (2) 89 (1969), 209-241. MR 39 #5622. MR 0244307 (39:5622)
  • [10] H. Kupisch, Unzerlegbare Moduln endlicher Gruppen mit zyklischer p-Sylow-Gruppe, Math. Z. 108 (1969), 77-104. MR 39 #2889. MR 0241549 (39:2889)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A26, 20C05

Retrieve articles in all journals with MSC: 16A26, 20C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1977-0573041-3
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society